Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Addendum: ``The Schur multiplicator of metacyclic groups'' (Proc. Amer. Math. Soc. 40 (1973), 413-418) by F. R. Beyl


Authors: F. Rudolf Beyl and Michael R. Jones
Journal: Proc. Amer. Math. Soc. 43 (1974), 251-252
MSC: Primary 20C25
Original Article: Proc. Amer. Math. Soc. 40 (1973), 413-418.
MathSciNet review: 0344329
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every metacyclic group has a metacyclic group with trivial multiplicator among its representing groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C25

Retrieve articles in all journals with MSC: 20C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0344329-9
Keywords: Metacyclic group, representing group, Schur multiplicator
Article copyright: © Copyright 1974 American Mathematical Society